RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 6, Pages 803–819 (Mi mz695)  

On Quantum Stochastic Differential Equations as Dirac Boundary-Value Problems

V. P. Belavkin

Nottingham Trent University

Abstract: We prove that a single-jump unitary quantum stochastic evolution is unitarily equivalent to the Dirac boundary-value problem on the half-line in an extended space. It is shown that this solvable model can be derived from the Schrödinger boundary-value problem for a positive relativistic Hamiltonian on the half-line as the inductive ultrarelativistic limit corresponding to the input flow of Dirac particles with asymptotically infinite momenta. Thus the problem of stochastic approximation can be reduced to a quantum mechanical boundary-value problem in the extended space. The problem of microscopic time reversibility is also discussed in the paper.

DOI: https://doi.org/10.4213/mzm695

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:6, 735–748

Bibliographic databases:

UDC: 517
Received: 10.02.2000

Citation: V. P. Belavkin, “On Quantum Stochastic Differential Equations as Dirac Boundary-Value Problems”, Mat. Zametki, 69:6 (2001), 803–819; Math. Notes, 69:6 (2001), 735–748

Citation in format AMSBIB
\Bibitem{Bel01}
\by V.~P.~Belavkin
\paper On Quantum Stochastic Differential Equations as Dirac Boundary-Value Problems
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 6
\pages 803--819
\mathnet{http://mi.mathnet.ru/mz695}
\crossref{https://doi.org/10.4213/mzm695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861563}
\zmath{https://zbmath.org/?q=an:1024.81022}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 6
\pages 735--748
\crossref{https://doi.org/10.1023/A:1010270112937}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169913100014}


Linking options:
  • http://mi.mathnet.ru/eng/mz695
  • https://doi.org/10.4213/mzm695
  • http://mi.mathnet.ru/eng/mz/v69/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:54
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019